# SDR DXTA2025071604255

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000128
- Aircraft time: 799 hours, 443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON AFTER SHUTDOWN. RESET 5G SWITCH PER ORH AND LIGHTS REMAIN ON GAINED ACCESS TO ALL 4 G-SWITCHES, RESET ALL, LIGHTS EXTINGUISH ALL WORK IN REF TO CE-700AMM 33-50-00.
